A Question for other Valcyte sufferers

Discussion in 'Fibromyalgia Main Forum' started by ALEESLP, Jun 21, 2008.


    ALEESLP New Member

    I was wondering if anyone has had any hormonal side effects from Valcye usage. I have had increased skin problems[ adult acne] and some female difficulties. I am hoping that this is normal along with the gastro problems and fatigue. I was just hoping that these difficulties will disappear when I get off of this drug in September,

  2. deserella

    deserella Member

    I got terrible PMS anxiety.
  3. sascha

    sascha Member

    but i read plenty of accounts from people who did- as i remember it, they had rashes that were very uncomfortable.

    valcyte is tough and can manifest effects in any way. i did have gastric problems, especially at the end. i'm still trying to come out of that.

    since your skin problem came on after you started the valcyte, i'd think it would stop when you finish your course of treatment.

    my nasty symptoms did stop soon after. when i went to see Dr. Montoya, i had a written page of symptoms the valcyte brought on.

    don't be surprised at anything! and always keep in mind, one day it will be over- and i hope it helps you a lot. sascha
  4. Slayadragon

    Slayadragon New Member

    The skin problems that most people experience on Valcyte (and that many experience on other antivirals) seem to be caused by viruses making their way out through the skin.

    Those here who have used pure coconut oil (available in some grocery stores and some health food stores) have to my knowledge reported unanimously positive results.

    I don't know what you mean by "female difficulties" and so can't comment on that.
  5. ladybugmandy

    ladybugmandy Member

    i notice my rosacea is a lot worse on antivirals.
  6. jasminetee

    jasminetee Member

    When I was on Valcyte my periods got wonky towards the 5th month on it. They would come and go with days of no bleeding in between and they were heavier than ever. My doctor was concerned because that's a Sx of uterine cancer so I had to have a sonogram which is just what you want when you're suffering on Valcyte-not! But luckily it was clear.

    My periods went back to normal after I went off the Valcyte at 7 months. The people at HHV6 Foundation and the Scientific Writer for Montoya assured me that all side-effects from Valcyte had reversed when the patients went off it so far.

  7. stschn

    stschn New Member

    My skin problems were little red dots on my legs and arms. Doctor Montoya wasn't concerned and a lot of the people on this site had reported it as well. Female difficulties? I'm not clear on what you mean either but I did have sharp pain in that area. Almost like I was being jammed with a stick. Not a good image but a true discription. Both stopped when I when off the Valcyte.

    ALEESLP New Member

    for letting me know that I am not the only one with skin problems. It's good to know that they will improve. Sorry to confuse people about the female problems but my periods have become very irregular which is unusual for me. My PMS bloating, irritability, and nausea have increased. I have also noticed some changes in my breast size. It's just hard to know when to go to the doctor.